Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 50, NWS Mobile, AL

March 26, 2023Clarke County, Monroe County, Wilcox County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Mar 26, 2023, 12:59 PM CDT for Clarke County, Monroe County, Wilcox County, Alabama. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2023, 12:59 PM CDT (17:59 UTC)
Expired
Mar 26, 2023, 1:45 PM CDT
In force
46 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clarke County, AL, Monroe County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 152 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 1:12 PM CDTHAIL 1Thomasville, ALEM REPORTS HAIL RANGING IN SIZE FROM DIME TO QUARTER. TIME USING RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 12:02 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.0 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2023-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2023-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1834 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

587 
WUUS54 KMOB 261759
SVRMOB
ALC025-099-131-261845-
/O.NEW.KMOB.SV.W.0050.230326T1759Z-230326T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1259 PM CDT Sun Mar 26 2023

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  North central Monroe County in south central Alabama...
  Northeastern Clarke County in southwestern Alabama...
  Southwestern Wilcox County in south central Alabama...

* Until 145 PM CDT.

* At 1258 PM CDT, a severe thunderstorm was located 5 miles west of
  Thomasville, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Thomasville, Pine Hill and Yellow Bluff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm. 
Move indoors immediately. Lightning is one of nature's leading 
killers. Remember, if you can hear thunder, you are close enough to 
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3177 8732 3180 8791 3194 8792 3199 8771
      3199 8767 3200 8766 3200 8763 3201 8762
      3208 8735
TIME...MOT...LOC 1758Z 263DEG 28KT 3190 8783 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CGAL
2 follow-up statements
356 
WWUS54 KMOB 261821
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
121 PM CDT Sun Mar 26 2023

ALC025-099-131-261845-
/O.CON.KMOB.SV.W.0050.000000T0000Z-230326T1845Z/
Monroe AL-Clarke AL-Wilcox AL-
121 PM CDT Sun Mar 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR NORTH CENTRAL MONROE...NORTHEASTERN CLARKE AND SOUTHWESTERN
WILCOX COUNTIES...

At 120 PM CDT, a severe thunderstorm was located 6 miles east of
Thomasville, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pine Hill and Yellow Bluff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3177 8732 3181 8769 3196 8774 3197 8771
      3199 8767 3200 8766 3200 8763 3201 8762
      3208 8735
TIME...MOT...LOC 1820Z 272DEG 27KT 3189 8763 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CGAL
992 
WWUS54 KMOB 261840
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
140 PM CDT Sun Mar 26 2023

ALC025-099-131-261850-
/O.EXP.KMOB.SV.W.0050.000000T0000Z-230326T1845Z/
Monroe AL-Clarke AL-Wilcox AL-
140 PM CDT Sun Mar 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MONROE...
NORTHEASTERN CLARKE AND SOUTHWESTERN WILCOX COUNTIES WILL EXPIRE AT
145 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central and southwestern Alabama.

LAT...LON 3177 8732 3181 8769 3196 8774 3197 8771
      3199 8767 3200 8766 3200 8763 3201 8762
      3208 8735
TIME...MOT...LOC 1840Z 263DEG 28KT 3191 8746 

$$

CGAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 12:59 PM CDT, 0 minutes earlier.

Area forecast discussion, Mar 26, 12:59 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1259 PM CDT Sun Mar 26 2023

...New AVIATION, NEAR TERM...

.AVIATION...
(18Z TAFS)
Issued at 1249 PM CDT Sun Mar 26 2023

Radar shows shra/tsra increasing in coverage along a band along
the I-65 corridor. Spring pattern with cumulus bases ranging IFR
to MVFR categories. Away from passing tsra, vsby is expected to be
ok thru the remainder of the afternoon. After 27.03Z, cig bases
are forecast to lower to mostly IFR categories with potential of
overnight IFR/MFR Mist. As a cold front sinks into the northern
zones Monday, convection increases in coverage Monday morning
27.12-18Z. /10

&&

.NEAR TERM...
(Tonight through Monday)
Issued at 1249 PM CDT Sun Mar 26 2023

Active high level southwest flow aloft will continue in place as
we open up the new week. A series of impulses aloft will continue
to slide east northeast bringing enhanced ascent atop a
relatively complex surface pattern with a couple fronts close by.
the first is a boundary over central AL, which will be lifting
northward as a warm front and the second is a cold front sinking
southeast through the Lower MS Valley. Showers and storms
overnight, ahead of and along the front approaching from the
northwest appear to become more concentrated over the northwest
zones through daybreak Monday. The front will then continue to
move southeastward through noon Monday, with indications that the
boundary will begin to stall just north of the coast, providing a
focus for showers and thunderstorms, especially along and
southeast of I-65. Although forecasters cannot entirely rule out
the occurrence of a severe storm, the overall widespread severe
weather threat decreases to marginal Monday. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      68  80  63  72  51  72  50  76 /  40  60  40  80   0  10   0   0
Pensacola   69  79  65  73  53  72  54  75 /  20  50  30  80   0  10   0   0
Destin      69  77  67  74  56  73  57  75 /  10  50  30  70  10  10   0   0
Evergreen   66  80  59  71  46  73  46  79 /  60  60  40  80   0  10   0   0
Waynesboro  64  80  57  70  46  70  47  78 /  80  40  40  60   0   0   0   0
Camden      63  78  56  69  45  69  44  78 /  90  50  40  60   0   0   0   0
Crestview   68  82  62  76  49  75  47  79 /  20  60  30  80   0  10   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Monday night for ALZ265-266.

FL...High Rip Current Risk through late Monday night for FLZ202-204-
     206.

MS...None.
GM...Dense Fog Advisory until 1 PM CDT this afternoon for GMZ635-636-
     655.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Mar 26, 10:34 AM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Mobile AL
1034 AM CDT Sun Mar 26 2023

ALZ051-052-MSZ067-261615-
Choctaw AL-Washington AL-Wayne MS-
1034 AM CDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of southwestern
Choctaw, northwestern Washington and northeastern Wayne Counties
through 1115 AM CDT...

At 1034 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 8 miles northeast of Waynesboro, moving east at
35 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Silas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until noon CDT for southwestern
Alabama.

&&

LAT...LON 3186 8814 3185 8816 3181 8818 3177 8816
      3175 8814 3175 8813 3164 8813 3169 8864
      3180 8866 3189 8814
TIME...MOT...LOC 1534Z 267DEG 30KT 3177 8856

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

CGAL
Special weather statement, Mar 26, 10:48 AM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
1048 AM CDT Sun Mar 26 2023

ALZ054-261630-
Wilcox AL-
1048 AM CDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of western Wilcox
County through 1130 AM CDT...

At 1048 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Surginer, or 10 miles north of Thomasville,
moving east at 35 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Camden and Pine Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until noon CDT for south central
and southwestern Alabama.

&&

LAT...LON 3214 8728 3215 8727 3214 8725 3212 8726
      3212 8725 3210 8723 3208 8719 3205 8718
      3205 8716 3192 8716 3199 8767 3200 8766
      3201 8762 3213 8762 3213 8752 3217 8752
      3219 8732
TIME...MOT...LOC 1548Z 266DEG 33KT 3206 8772

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

CGAL
Special weather statement, Mar 26, 11:29 AM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
1129 AM CDT Sun Mar 26 2023

ALZ051-053-261715-
Clarke AL-Choctaw AL-
1129 AM CDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of south central
Choctaw and northwestern Clarke Counties through 1215 PM CDT...

At 1129 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Coffeeville, or 21 miles south of Butler,
moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Grove Hill and Coffeeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until noon CDT for southwestern
Alabama.

&&

LAT...LON 3165 8772 3171 8819 3185 8820 3192 8775
TIME...MOT...LOC 1629Z 268DEG 29KT 3178 8814

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CGAL
Special weather statement, Mar 26, 12:14 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
1214 PM CDT Sun Mar 26 2023

ALZ053>055-261800-
Clarke AL-Wilcox AL-Monroe AL-
1214 PM CDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of north central
Monroe, northeastern Clarke and southwestern Wilcox Counties through
100 PM CDT...

At 1214 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Fulton, or 5 miles north of Grove Hill,
moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central and southwestern Alabama.

&&

LAT...LON 3174 8784 3184 8785 3194 8738 3169 8734
TIME...MOT...LOC 1714Z 263DEG 24KT 3179 8776

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CGAL
Special weather statement, Mar 26, 12:43 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
1243 PM CDT Sun Mar 26 2023

ALZ059-262-264-FLZ201-203-261830-
Baldwin Central AL-Baldwin Inland AL-Escambia AL-Escambia Inland FL-
Santa Rosa Inland FL-
1243 PM CDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of east central
Baldwin, south central Escambia, northwestern Santa Rosa and
northwestern Escambia Counties through 130 PM CDT...

At 1243 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 12 miles southwest of Bratt, or 13 miles east of
Bay Minette, moving east at 30 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Century, Flomaton, Jay and Pollard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central Alabama.

&&

LAT...LON 3086 8768 3107 8716 3081 8704 3072 8761
TIME...MOT...LOC 1743Z 251DEG 30KT 3082 8756

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

CGAL
Special weather statement, Mar 26, 12:45 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Mobile AL
1245 PM CDT Sun Mar 26 2023

ALZ053-054-261830-
Clarke AL-Wilcox AL-
1245 PM CDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of northern Clarke and
southwestern Wilcox Counties through 130 PM CDT...

At 1244 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 10 miles south of Putnam, or 14 miles west of
Thomasville, moving east at 30 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Thomasville, Pine Hill, Fulton and Yellow Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central and southwestern Alabama.

&&

LAT...LON 3205 8746 3183 8745 3183 8750 3181 8750
      3181 8752 3178 8752 3179 8805 3195 8805
      3199 8780 3199 8767 3200 8766 3200 8763
      3202 8762
TIME...MOT...LOC 1744Z 263DEG 29KT 3188 8797

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

CGAL

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 3:39 AM CDTSpecial Weather StatementMOBChoctaw36 min
Mar 26, 6:35 AM CDTSpecial Weather StatementMOBChoctaw40 min
Mar 26, 7:07 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke23 min
Mar 26, 8:10 AM CDTSpecial Weather StatementMOBWilcox50 min
Mar 26, 8:41 AM CDTSpecial Weather StatementMOBChoctaw49 min
Mar 26, 9:13 AM CDTRiver Flood WarningMOBClarke, Washington4 days
Mar 26, 9:25 AM CDTAreal Flood AdvisoryMOBChoctaw5 hr
Mar 26, 10:34 AM CDTSpecial Weather StatementMOBChoctaw41 min
Mar 26, 10:37 AM CDTMarine Dense Fog AdvisoryMOB2 hr
Mar 26, 10:42 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington48 min
Mar 26, 10:48 AM CDTSpecial Weather StatementMOBWilcox42 min
Mar 26, 10:57 AM CDTSevere Thunderstorm WarningMOBWilcox18 min
Mar 26, 11:29 AM CDTSpecial Weather StatementMOBClarke46 min
Mar 26, 12:14 PM CDTSpecial Weather StatementMOBClarke46 min
Mar 26, 12:43 PM CDTSpecial Weather StatementMOBEscambia47 min
Mar 26, 12:45 PM CDTSpecial Weather StatementMOBClarke45 min
Mar 26, 1:19 PM CDTSevere Thunderstorm WarningMOBEscambia41 min
Mar 26, 1:45 PM CDTSpecial Weather StatementMOBCovington30 min
Mar 26, 1:56 PM CDTSpecial Weather StatementMOBEscambia34 min
Mar 26, 1:58 PM CDTSpecial Weather StatementMOBCovington47 min
Mar 26, 2:03 PM CDTAreal Flood AdvisoryMOBCovington3 hr
Mar 26, 2:27 PM CDTSpecial Weather StatementMOBEscambia48 min
Mar 26, 2:59 PM CDTSpecial Weather StatementMOBCovington46 min
Mar 26, 3:09 PM CDTSpecial Weather StatementMOBCovington51 min
Mar 26, 3:19 PM CDTSevere Thunderstorm WarningMOBCovington, Escambia41 min
Mar 26, 3:20 PM CDTSpecial Weather StatementMOBCrenshaw25 min
Mar 26, 3:29 PM CDTSpecial Weather StatementMOBButler46 min
Mar 26, 3:45 PM CDTSpecial Weather StatementMOBCrenshaw45 min
Mar 26, 3:56 PM CDTSpecial Weather StatementMOBCovington49 min
Mar 26, 4:05 PM CDTTornado WarningMOBCovington17 min
Mar 26, 4:10 PM CDTSpecial Weather StatementMOBCrenshaw35 min
Mar 26, 4:21 PM CDTSevere Thunderstorm WarningMOBCovington14 min
Mar 26, 4:30 PM CDTSevere Thunderstorm WarningMOBChoctaw45 min
Mar 26, 4:53 PM CDTSpecial Weather StatementMOBWilcox52 min
Mar 26, 5:14 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke46 min
Mar 26, 5:27 PM CDTAreal Flood AdvisoryMOBChoctaw4 hr
Mar 26, 5:43 PM CDTSevere Thunderstorm WarningMOBChoctaw47 min
Mar 26, 5:50 PM CDTSpecial Weather StatementMOBMarengo40 min
Mar 26, 5:55 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBClarke50 min
Mar 26, 6:21 PM CDTTornado WarningMOBClarke, Wilcox39 min
Mar 26, 6:59 PM CDTTornado WarningMOBWilcox46 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.